# SDR SWIA200311743

- Difficulty date: January 28, 2003
- Submitted: January 31, 2003
- Operation: Air carrier
- Aircraft: N292SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120319
- Aircraft time: 15,511 hours, 22,606 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3431001001
- Part serial: 0236
- Condition: Leaking
- Location: Rt Nacelle Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL RECEIVED A FLAP DISAGREE MESSAGE ON THE NACELLE FLAPS AFTER SELECTING FLAPS 45 (ABOUT 125 KTS).  THEN LOST RT HYD PRESSURE.  REMOVED AND REPLACED LEAKING RIGHT NACELLE FLAP ACTUATOR PER EMB MM 27-50-08.  GROUND OPS CHECK AND LEAK CHECK COMPLIED WITH.  NO DEFECTS NOTED.
